# SDR WVER2016110700011

- Difficulty date: November 7, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 34,628 hours, 24,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: CC6701294022
- Condition: Cracked
- Location: Rt Wing Le Slat
- Part time: 34,628 hours, 24,553 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH BRACKET FOR SLAT TRACK BOX INSIDE RIGHT WING FUEL TANK INSIDE FUEL ACCESS PANEL 651AB.
